MathSciNet Relay Station
MathSciNet bibliographic data
MR2257235 (2008b:60180) 60J70 (35K57 35R05)
Ramirez, Jorge M.; Thomann, Enrique A.; Waymire, Edward C.; Haggerty, Roy; Wood, Brian A generalized Taylor-Aris formula and skew diffusion. Multiscale Model. Simul. 5 (2006), no. 3, 786–801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement